# SDR USAA2013032000012

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 41,710 hours, 15,209 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - RIGHT ELEVATOR NR 3 HINGE FITTING WORN.  REPLACED RIGHT ELEVATOR NR 3 HINGE FITTING IAW A321 AMM 55-16-42-400-001-A.
